# SDR AALA20170523009

- Difficulty date: May 23, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 52,239 hours, 21,280 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A57102
- Condition: Corroded
- Location: Bs 993
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN G4 GALLEY FLOORBEAM ANGLE AT BS 993, RBL 33 TO 45.  REMOVED AND REPLACED FLOORBEAM ANGLE IAW 51-00-05-1, SRM 53-70-51-1A, AND DRAWING 147A5700.
